# SDR FDEA200908112968

- Difficulty date: August 11, 2009
- Submitted: August 11, 2009
- Operation: Air carrier
- Aircraft: N573FE
- Make and model: Doug MD-11
- Aircraft serial: 48769
- Aircraft time: 41,484 hours, 7,781 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Bracket
- Part number: ARC2512503
- Condition: Corroded
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING INBOARD FLAP OUTBOARD HINGE (FLAP SIDE), INBOARD PIVOT HOLE FOUND WITH PITTING CORROSION HINGE FITTING.  COMPLIED WITH EA 1-5750-132283.  REPAIR CLASSIFIED AS MAJOR AS IAW GMM 6-2-100.
